# SDR SWAA2014121234946

- Difficulty date: October 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HORIZONTAL STIFFENER CRACKED LT & RT SIDES JUST AFT & ABOVE VERTICAL STAB FWD ATTACH POINTS.  R & R STIFFENER IAW SRM.
